# SDR ASAA2016070517277

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 35,920 hours, 10,644 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 120285
- Condition: Failed
- Location: Apu Engine
- Part time: 2,006 hours, 4,195 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON DURING START.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 49-40 TASK 802 AS REQUIRED.  FOUND APU EXCITER, CONNECTOR, AND LEAD BAD. REMOVED AND REPLACED EXCITER IGNITION UNIT IAW AMM 49-41-31.  REMOVED AND REPLACED IGNITER CONNECTOR IAW AMM 49-41-51.  REMOVED AND REPLACED IGNITED CONNECTOR LEAD IAW AMM 49-41-52. RAN APU, OPS CHECKED GOOD.
